# SDR MASA2020092010575

- Difficulty date: September 20, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 38,409 hours, 31,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13F FLR LVL EXIT SIGN (1) BULB INOPERABLE, RELAMPED.
